MAUDE Adverse Event Report: STAAR SURGICAL EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_12.6 (-10.50/1.50)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 10/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault and refractive surprise.The lens was exchanged for a different power, shorter length lens and the problem was resolved.A lens work order search was performed.No additional similar complaint type events within associated lots were found.
 
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event(s) following icl implantation.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.H3: device evaluation is required but has not yet been performed.H6: investigation type 4110: a lens work order search was performed.No additional similar complaint type events within associated lots were found.Claim: (b)(4).
 
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned dry with residue/debris on the lens in a microcentrifuge tube.Visual inspection found the lens haptic bent.Dimensional and functional inspections found the lens to be within specifications.Claim: (b)(4).

Brand Name
EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key24337002
Report Number2023826-2026-00112
Device Sequence Number4876503
Product Code QCB
UDI-Device Identifier00840311308118
UDI-Public(01)00840311308118(11)241207(17)271130
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5_12.6 (-10.50/1.50)
Device Catalogue NumberVTICM5_12.6
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45 , LOT#: UNKNOWN; FOAM TIP PLUNGER: FTP , LOT#: UNKNOWN; INJECTOR MODEL: MSI-PF , LOT#: UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age26 YR
Patient SexFemale